Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is stuffy nose caused due to midazolam hydrochloride injection given during colonoscopy?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
The last time I had a colonoscopy, when the setative wore off, my nose ran like a faucet for 2 days, then stopped as abruptly as it started. The injection was midazolam hydrochloride 1 mg and fentanyl citrate .1mg. I am scheduled for a partial corneal transplant and don't want to have to deal with the nose issues. Is it possible that it was a reaction to the sedative?
Posted Sat, 25 Jan 2014 in Digestion and Bowels
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: There is no cause for concern Detailed Answer: Hi welcome to Healthcare-Magic Greetings of the day Midazolam may cause stuffiness of the nose, but prolonged discharge is unlikely. The nasal problem you experienced was just a co-incidental thing and unlikely to be due to it. So there is no cause for concern. Wishing you best of luck for the Surgery. In case you need further assistance kindly get back to me, will be glad to assist you. Take Care Best Regards Dr T Shobha Deepak MBBS,MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor